# SDR AU000033

- Difficulty date: January 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Part number: 51224113
- Condition: Damaged
- Location: Fire Detector
- Component: Fire Detection, Graviner, 51224133
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, B, N
- Precautionary procedure: C

## Discrepancy

(AUS) LEFT ENGINE FIRE DETECTION WIRE FAULTY.
